# SDR ASAA2014051107940

- Difficulty date: May 11, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,950 hours, 11,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 147A5505
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 967-986.5 AFT GIRT BAR FITTING SHOWS SIGNS OF CORROSION.  ACFT GROUNDED.  REPAIRED TEE CAP AS BS 986.5 IAW SRM 53-70-51-2R.
